# SDR RAIA0001009

- Difficulty date: January 12, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N555HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41072
- System (JASC): 6140 · Propeller Indication System
- Part: Beta Switch
- Part number: 310562944
- Condition: Failed
- Location: Lt Engine
- Part time: 517 hours
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

6102 - JFK - LEFT ENGINE RED BETA CAPTION ILLUMINATED ON TAXI.  MAINTENANCE REPLACED LEFT ENGINE BETA PRESSURE SWITCH.
